# SDR DHL9672225C

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SKIN BULGING AT STA 1183 BETWEEN STR 19L AND 26L.  CUT OUT SKIN BETWEEN STR 25 AND 26, NO EVIDENCE OF CORROSION AT OTHER AREAS.  INSTALLED EXTERNAL DOUBLER PER SRM 51-10-2. 8.5 BY 12.5.
